# SDR ASAA2012121993509

- Difficulty date: December 19, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,258 hours, 5,666 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020202
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY AT PREFLIGHT WAS 20.2 AT PUSH BACK FUEL QTY WAS 19.2 THE APU WAS ON FOR A TIME PERIOD OF 20 MIN FUEL GAUGE NR 1 & NR 2 WENT BLANK FOR ABOUT 5 SECONDS, RESPECTIVELY AT DIFFERENT TIME.  ALL 3 FUEL GAUGE READINGS HAVE REDUCE FROM ORIGINAL READING.  ACFT GROUNDED.  FOR ALL INSPECTION, POWER REMOVAL REQUIREMENTS, AND LEAK CHECKS REF TANK ENTRY PERMIT W/C 78528000.  R & R NR 1 FUEL QUANTITY COMP PROBE REF MM 28-41-21.  OPS NORMAL.
